`a`
Numerical Algebra, Control and Optimization (NACO)
 

Improved convergence properties of the Lin-Fukushima-Regularization method for mathematical programs with complementarity constraints
Pages: 49 - 60, Volume 1, Issue 1, March 2011

doi:10.3934/naco.2011.1.49      Abstract        References        Full text (192.1K)           Related Articles

Tim Hoheisel - University of Würzburg, Institute of Mathematics, Am Hubland, 97074 Würzburg, Germany (email)
Christian Kanzow - University of Würzburg, Institute of Mathematics, Am Hubland, 97074 Würzburg, Germany (email)
Alexandra Schwartz - University of Würzburg, Institute of Mathematics, Am Hubland, 97074 Würzburg, Germany (email)

1 M. S. Bazaraa and C. M. Shetty, "Foundations of Optimization,'' Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin/Heidelberg, 1976.       
2 Y. Chen and M. Florian, The nonlinear bilevel programming problem: Formulations, regularity and optimality conditions, Optimization, 32 (1995), 193-209.       
3 A. V. Demiguel, M. P. Friedlander, F. J. Nogales and S. Scholtes, A two-sided relaxation scheme for mathematical programs with equilibrium constraints, SIAM Journal on Optimization, 16 (2005), 587-609.       
4 S. Dempe, "Foundations of Bilevel Programming, Nonconvex Optimization and Its Applications," 61 (2002), Kluwer Academic Publishers, Dordrecht, The Netherlands .       
5 M. L. Flegel and C. Kanzow, On the Guignard constraint qualification for mathematical programs with equilibrium constraints, Optimization, 54 (2005), 517-534.       
6 M. L. Flegel and C. Kanzow, A direct proof for M-stationarity under MPEC-ACQ for mathematical programs with equilibrium constraints, In "Optimization with Multivalued Mappings: Theory, Applications and Algorithms''(eds. S. Dempe and V. Kalashnikov), Springer-Verlag, New York, 2006, 111-122.       
7 T. Hoheisel, C. Kanzow and A. Schwartz, Convergence of a local regularization approach for mathematical programs with complementarity or vanishing constraints, Preprint 293, Institute of Mathematics, University of Würzburg, Würzburg, February 2010.
8 T. Hoheisel, C. Kanzow and A. Schwartz, Theoretical and numerical comparison of relaxation methods for mathematical programs with complementarity constraints, Preprint 299, Institute of Mathematics, University of Würzburg, Würzburg, September 2010.
9 A. Kadrani, J. P. Dussault and A. Benchakroun, A new regularization scheme for mathematical programs with complementarity constraints, SIAM Journal on Optimization, 20 (2009), 78-103.       
10 C. Kanzow and A. Schwartz, A new regularization method for mathematical programs with complementarity constraints with strong convergence properties, Preprint 296, Institute of Mathematics, University of Würzburg, Würzburg, June 2010.
11 S. Leyffer, MacMPEC: AMPL collection of MPECs, www.mcs.anl.go/~leyffer/MacMPEC, 2000.
12 G. H. Lin and M. Fukushima, A modified relaxation scheme for mathematical programs with complementarity constraints, Annals of Operations Research, 133 (2005), 63-84.       
13 www.netlib.org/ampl/solvers /examples/amplfunc.c
14 Z. Q. Luo, J. S. Pang and D. Ralph, "Mathematical Programs with Equilibrium Constraints,'' Cambridge University Press, Cambridge, New York, Melbourne, 1996.       
15 O. L. Mangasarian, "Nonlinear Programming,'' McGraw-Hill, New York, NY, 1969 (reprinted by SIAM, Philadelphia, PA, 1994).       
16 J. V. Outrata, M. Kočvara and J. Zowe, "Nonsmooth Approach to Optimization Problems with Equilibrium Constraints,'' Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.       
17 L. Qi and Z. Wei, On the constant positive linear dependence condition and its applications to SQP methods, SIAM Journal on Optimization, 10 (2000), 963-981.       
18 H. Scheel and S. Scholtes, Mathematical programs with complementarity constraints: Stationarity, optimality, and sensitivity, Mathematics of Operations Research, 25 (2000), 1-22.       
19 S. Scholtes, Convergence properties of a regularization scheme for mathematical programs with complementarity constraints, SIAM Journal on Optimization, 11 (2001), 918-936.       
20 S. Steffensen and M. Ulbrich, A new relaxation scheme for mathematical programs with equilibrium constraints, SIAM Journal on Optimization, 20 (2010), 2504-2539.       
21 J. J. Ye, Constraint qualifications and necessary optimality conditions for optimization problems with variational inequality constraints, SIAM Journal on Optimization, 10 (2000), 943-962.       
22 J. J. Ye and D. L. Zhu, Optimality conditions for bilevel programming problems, Optimization, 33 (1995), 9-27.       

Go to top